# SDR USAA2013021300003

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 32,958 hours, 21,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3778
- Condition: Inoperative
- Location: Cabin
- Part time: 40,249 hours, 14,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE EMERGENCY LIGHTS INOP AT EMERGENCY EXITS.  MAINTENANCE REMOVED AND REPLACED RIGHT EPSU PER AMM 33-51-38-400-001-A.  OPS CHECK OK.
